# SDR MASA2011021401921

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,773 hours, 15,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING.  MX CYCLED DOOR, OPS GOOD.
